Pacific Journal of Mathematics

Periodic points on tori.

Benjamin Halpern

Article information

Source
Pacific J. Math., Volume 83, Number 1 (1979), 117-133.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102784663

Mathematical Reviews number (MathSciNet)
MR555041

Zentralblatt MATH identifier
0438.58023

Subjects
Primary: 55M20: Fixed points and coincidences [See also 54H25]
Secondary: 54H25: Fixed-point and coincidence theorems [See also 47H10, 55M20] 58F20

Citation

Halpern, Benjamin. Periodic points on tori. Pacific J. Math. 83 (1979), no. 1, 117--133. https://projecteuclid.org/euclid.pjm/1102784663


Export citation

References

  • [1] R. Brooks, R. Brown, J. Pak, and D. Taylor, Nielsen numbersof maps oftori, Proc. Amer. Math. Soc, 52 (1975), 398-400.
  • [2] R. Brown, The LefschetzFixed PointTheorem, Scott, Foresman and Company, 1971.
  • [3] M. Hirsch, DifferentialTopology, Springer-Verlag, New York, 1976.
  • [4] Hecke E. Leipzig, Theorie der Algebraischen Zahlen, Akademische Verlagsgesell- schaft, 1923.*
  • [5] J. Milnor, Lectures on the h-cobordism Theorem, Princeton Math. Notes,Princeton, New Jersey, 1965.